BibTeX record: journals/dm/FengZ08

download as .bib file

@article{DBLP:journals/dm/FengZ08,
  author    = {{Yan-Quan} Feng and
               {Jin-Xin} Zhou},
  title     = {Semisymmetric graphs.},
  journal   = {Discrete Mathematics},
  year      = {2008},
  volume    = {308},
  number    = {17},
  pages     = {4031--4035},
  url       = {http://dx.doi.org/10.1016/j.disc.2007.07.096},
  doi       = {10.1016/j.disc.2007.07.096},
  timestamp = {Wed, 03 Sep 2014 02:14:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/FengZ08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}